Surface reconstruction by wrapping finite sets in space

H. Edelsbrunner, in:, Discrete & Computational Geometry, Springer, 2003, pp. 379–404.

Download
No fulltext has been uploaded. References only!

Book Chapter | Published
Abstract
Given a finite point set in R, the surface reconstruction problem asks for a surface that passes through many but not necessarily all points. We describe an unambigu- ous definition of such a surface in geometric and topological terms, and sketch a fast algorithm for constructing it. Our solution overcomes past limitations to special point distributions and heuristic design decisions.
Publishing Year
Date Published
2003-06-23
Book Title
Discrete & Computational Geometry
Page
379 - 404
IST-REx-ID

Cite this

Edelsbrunner H. Surface reconstruction by wrapping finite sets in space. In: Discrete & Computational Geometry. Springer; 2003:379-404. doi:10.1007/978-3-642-55566-4_17
Edelsbrunner, H. (2003). Surface reconstruction by wrapping finite sets in space. In Discrete & Computational Geometry (pp. 379–404). Springer. https://doi.org/10.1007/978-3-642-55566-4_17
Edelsbrunner, Herbert. “Surface Reconstruction by Wrapping Finite Sets in Space.” In Discrete & Computational Geometry, 379–404. Springer, 2003. https://doi.org/10.1007/978-3-642-55566-4_17.
H. Edelsbrunner, “Surface reconstruction by wrapping finite sets in space,” in Discrete & Computational Geometry, Springer, 2003, pp. 379–404.
Edelsbrunner H. 2003. Surface reconstruction by wrapping finite sets in space. Discrete & Computational Geometry. 379–404.
Edelsbrunner, Herbert. “Surface Reconstruction by Wrapping Finite Sets in Space.” Discrete & Computational Geometry, Springer, 2003, pp. 379–404, doi:10.1007/978-3-642-55566-4_17.

Link(s) to Main File(s)
Access Level
Restricted Closed Access

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar